Property (β) implies normal structure of the dual space

D. Kutzarova, E. Maluta, S. Prus

Research output: Contribution to journalArticle

Abstract

We prove that property (β) of Rolewicz implies normal structure of the dual space and we characterize spaces which are duals of spaces with property (β).

Original languageEnglish (US)
Pages (from-to)353-368
Number of pages16
JournalRendiconti del Circolo Matematico di Palermo
Volume41
Issue number3
DOIs
StatePublished - Oct 1 1992
Externally publishedYes

Keywords

  • A.M.S. subject classification: 46B20

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Property (β) implies normal structure of the dual space'. Together they form a unique fingerprint.

  • Cite this